advertisement
Question
Posted by: LOUIS | 2011-11-22

DISCOMFORT

I AM A 66 YEAR OLD MALE &  HAVE BEEN EXPERIENCING A BURNING TINGLING FEELING IN BOTH FEET &  ANKLES AND SURFACE NUMBNESS FOR OVER TWO YEARS NOW - WHAT CAN ONE TAKE TO RELIEF THE DISCOMFOR.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Louis

I strongly suggest that you consult your doctor for an examination. It is possible that you have neuropathic pain/sensation. It is important to find the cause of which diabetes can be a possibility. In the interim, you can take Vitamin B Complex as a low vitamin B count might also be a possible cause.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement